Vitamin B6 toxicity

Thread starter #1
I’ve developed a neuropathy thought to be from B6 toxicity. B6 levels were three times the max of the normal range. After a thorough neuromuscular work up, this is the only identifiable possible cause. Gabapentin is the only thing that takes the edge off the pain. Opening the thread to alert everyone to this toxicity and to start discussion.
 
#4
Well at least the solution is an easy one, obv stop the supplements lol. But thanks for the post, interesting to see what too much of even a b vitamin can do.
 
Thread starter #6
B6 being a water soluble vitamin is thought by many not to accumulate in the body. It does and can take a long time to clear. Neuropathy it causes can be permanent. Be careful with your intake. You only need @2 mg per day.
 
Last edited:
#7
B6 being a water solvable vitamin is thought by many not to accumulate in the body. It does and can take a long time to clear. Neuropathy it causes can be permanent. Be careful with your intake. You only need @2 mg per day.
I agree but its a water-soluble vitamin, I believe it's almost impossible to have too high a limit. Drink lots of water.
 
Thread starter #8
The neurologist said it accumulates in the muscle and can take a year or more for neuropathy symptoms to resolve, if they resolve at all. It’s a serious toxity. Be advised.
 
#10
This is what I found on Vitamin B6 or P-5-P. Keep your doses low as it can potentially overdrive the CBS pathway and result in excessive sulfite level which is not good thing. The data is unclear what if any effect CBS+ has on homocysteine levels. Sulfate test strips will quantify that for you if you are interested in pursuing that pathway further.
 
#11
Vitamin B6 causes neuropathy at intake of 1000 mg for every day or more. There have been additionally reports of toxicity at intakes of 100-300 mg for every day. The US specialists specifies level of intake at 200 mg for every day and the safe upper limit at 100 mg for each day. However, everyone need to remain alert to the high intakes of vitamin B6 as a cause of unexplained neuropathy.
 
Top